Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Calf pain in flight, not warm to the touch. Taking aspirin. Blood clot in leg?

My cousin and I were on a 17 hour flight. In the middle of the flight her calf muscle started to hurt. We have been on vacation for 5 days and it still comes and goes but not consistent. She is able to sleep fine with no pain. She is worried that She had a blood clot but it is not warm to the touch, swollen, or red? Should we be concerned!? Or just continue to take aspirin since the pain isn t constant?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
First I would like to know the age of your cousin. Just the pain in the calf does not necessarily means clot in the blood vessels . Since she does not have any swelling or warmth or redness, try to visit local physician who can prescribe you basic analgesics and some local pain relieving gel. Most of the time it could be due to long sitting posture. Taking aspirin acts like pain killer and also to prevent clots in the blood vessels.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor